# SDR CALA9900216

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN TWO RT MLG CUTOUT FORWARD SEAL RETAINER SUPPORT ANGLES AT STA 1060.  TWO NEW ANGLES WERE INSTALLED IAW BOEING DRAWING NR 149N7550.
